# SDR DALA2020111403716

- Difficulty date: November 12, 2020
- Submitted: November 14, 2020
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 2,844 hours, 1,352 cycles
- Engine: Pwa PW1519G
- Engine time: 2,834 hours, 1,348 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ON 7 DAY ENGINE RUN, NR 2 ENGINE EGTR WENT TO 1006 WITH SMALL FLAMES OUT TAIL PIPE AND SLIGHT RUMBLE ON START UP.  R & R NR 2 ENGINE EEC, REF A220 AMP 73-21.  CHECKS GOOD 3 GOOD ENGINE STARTS.  A/C OK FOR SERVICE.  CONTROL, ELECTR OFF 81-7321-9-0019 S/N 05967.
